# SDR 372PA0048

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,595 hours, 27,330 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Flap Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT AND CONFIGURATION HORN ON DURING TAKEOFF, BELOW 80 KTS.  REJECTED TAKEOFF.  CHECKED FLAP INDICATION SYSTEM AND ADJUSTED NR 1 LEADING EDGE FLAP SWITCH.  SYSTEM OPERATES NORMAL.
